# SDR 95FDEA01465

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WON'T RETRACT.  TROUBLESHOT IAW MM 33-31-11 PG 101 AND 501.  TRACED PROBLEM TO LANDING GEAR ACCESSORY UNIT.  REMOVED AND REPLACED MLG ACCESSORY UNIT, OPS CHECKED GOOD AS PER MM.
